On the Solution of Problems of Nonlinear Conditional Optimization on Arrangements by the Cut-Off Method

Authors

  • O. A. Emets
  • T. M. Barbolina

Abstract

We propose an exact method for the solution of a minimization problem on arrangements of a linear objective function with linear and concave additional constraints. We prove the finiteness of the proposed algorithm of the cut-off method.

Published

25.05.2003

Issue

Section

Research articles

How to Cite

Emets, O. A., and T. M. Barbolina. “On the Solution of Problems of Nonlinear Conditional Optimization on Arrangements by the Cut-Off Method”. Ukrains’kyi Matematychnyi Zhurnal, vol. 55, no. 5, May 2003, pp. 604-11, https://umj.imath.kiev.ua/index.php/umj/article/view/3936.